SISSA Open Science

Large Parameter Behavior of Equilibrium Measures

Show simple item record

dc.contributor.author Grava, Tamara en_US
dc.contributor.author Tian, Fei-Ran en_US
dc.date.accessioned 2005 en_US
dc.date.accessioned 2011-09-07T20:28:33Z
dc.date.available 2005 en_US
dc.date.available 2011-09-07T20:28:33Z
dc.date.issued 2005 en_US
dc.identifier.citation Commun. Math. Sci. 4 (2006) 551-573 en_US
dc.identifier.uri http://preprints.sissa.it/xmlui/handle/1963/1789 en_US
dc.description.abstract We study the equilibrium measure for a logarithmic potential in the presence of an external field V*(x) + tp(x), where t is a parameter, V*(x) is a smooth function and p(x) a monic polynomial. When p(x) is of an odd degree, the equilibrium measure is shown to be supported on a single interval as |t| is sufficiently large. When p(x) is of an even degree, the equilibrium measure is supported on two disjoint intervals as t is negatively large; it is supported on a single interval for convex p(x) as t is positively large and is likely to be supported on multiple disjoint intervals for non-convex p(x). en_US
dc.format.extent 291341 bytes en_US
dc.format.mimetype application/pdf en_US
dc.language.iso en_US en_US
dc.relation.ispartofseries SISSA;92/2005/FM en_US
dc.relation.ispartofseries arXiv.org;math-ph/0506040 en_US
dc.title Large Parameter Behavior of Equilibrium Measures en_US
dc.type Preprint en_US
dc.contributor.department Mathematical Physics en_US
dc.contributor.area Mathematics en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


Browse

My Account